# SDR DHLA2010807508

- Difficulty date: November 26, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,770 hours, 29,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LWR SKIN CRACKED STA  XCW 64.000.  PERFORMED MAJOR REPAIR IAW SRM 57-7-1-FIG1 PG2.
